Multiple Positive Periodic Solutions to a Predator-prey system with Harvesting Terms and Holling II Type Functional Response
In this paper, a periodic predator-prey system with harvesting terms and Holling II type functional response is considered. Sufficient criteria for the existence of at least sixteen periodic solutions are established by using the well known continuation theorem due to Mawhin. An example is given to illustrate the main result.
 Z. Ma, Mathematical Modeling and Studying on Species Ecology, Education
Press, Hefei, 1996 (in Chinese).
 A.A. Berryman, The origins and evolution of predator-pery theory,
Ecology 75 (1992) 1530-1535.
 M. Fan, Q. Wang, X. Zou, Dynamics of a non-autonomous ratiodependent
predator-prey system, Proc. Roy. Soc. Edinburgh 133A (2003)
 R. Arditi, L.R. Ginzburg, Coupling in predator-prey dynamics: Ratiodependence,
J. Theoret. Biol. 139 (1989) 311-326.
 D. Tian, X. Zeng, Existence of at least two preiodic solutions of a ratiodependent
predator-prey model with exploited term, Acta Math. Appl.
Sin. English Ser. 21 (3) (2005) 489-494.
 Z. Zhang, Z. Hou, Existence of four positive periodic solutions for a ratiodependent
predator-prey system with multiple exploited (or harvesting)
terms, Nonlinear Anal. Real World Appl. 11 (2010) 1560-1571.
 R. Gaines, J. Mawhin, Coincidence Degree and Nonlinear Differetial
Equitions, Springer Verlag, Berlin, 1977.
 K. Zhao, Y. Ye, Four positive periodic solutions to a periodic Lotka-
Volterra predator-prey system with harvesting terms, Nonlinear Anal. Real
World Appl. 11 (2010) 2448-2455.